# SDR MALA020245

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

DURING LANDING OF FLIGHT 2825 ON ROLLOUT, LT ENGINE FAILED ON LANDING ROLLOUT WHILE TURNING ON TO THE TAXIWAY.  ENGINE SHUTDOWN.  MAINTENANCE PERFORMED LT ENGINE INSPECTION PER GE MM 72-00-00 PG 111.  BORESCOPE INSPECTION, INLET VG ACTUATION, POWER RUNS, NO DISCREPANCIES NOTED.
